# SDR QXEA0003318

- Difficulty date: December 5, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- GALLEY FLOOR SUPPORT ATTACH FITTING AT REAR PRESSURE BULKHEAD AT FLOOR LEVEL JUST INBOARD OF BL425R IS CRACKED. REPAIRED IAW FOKKER SRM 51-31-01.
